On the k-error linear complexity of cyclotomic sequences
||The system is temporarily closed to updates for reporting purpose.
Hassan, Aly and Meidl, Wilfried and Winterhof, Arne (2007) On the k-error linear complexity of cyclotomic sequences. Journal of Mathematical Cryptology, 1 (3). pp. 283-296. ISSN 1862-2976
Exact values and bounds on the k-error linear complexity of p-periodic sequences which are constant on the cyclotomic classes are determined. This family of sequences includes sequences of discrete logarithms, Legendre sequences and Hall's sextic residue sequence.
|Uncontrolled Keywords:||Pseudorandom sequences, k-error linear complexity, cyclotomic sequences, discrete logarithm, Legendre sequence, Hall's sextic residue sequences. |
|Subjects:||Q Science > QA Mathematics|
|Deposited By:||Wilfried Meidl|
|Deposited On:||26 Nov 2007 11:12|
|Last Modified:||28 Nov 2007 18:20|
Repository Staff Only: item control page